# SDR AALA202405172056

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 45,282 hours, 18,270 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: D2731009900000
- Condition: Defective
- Location: Microphone
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT. FLIGHT CREW REPORTED AFTER TAKEOFF CAPTAIN WAS ON COMMS AND AS SOON AS WE COMMUNICATED WE HAD A HOT MIKE. FOLLOWED CHECKLIST AND RE-SET VHF1 COMM CIRCUIT BREAKER. DID NOT WORK.WHEN CAPTAINS SIDE WAS COMPLETELY TURNED OFF FIRST OFFICER COULD TRANSMIT ON VHF2 ON GUARD. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE CAPTAINS PUSH TO TALK SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-51-00.
